Passing Blood clot(s) while on birth control withdrawal bleeding
good day my period came on aug 20th 2012 it was a bit late by 1 week i was strressed so didnt pay it any mind i started taking minigynon bc pills, period was light spotting till aug 26th it became heavy, after 21 days i was still seeing my period so i switched to novynette bc as prescribed by my doctor no break in between pills, period became light almost a spotting was told by my doc its withdrawal bleeding from bc, took the last bc pill from the second packet on october 01(monday) have gotten withdrawal period and just passed a huge clot dark red clumpyllump almost like a little ball im not feeling any pain or anything so i be worried because this bleeding just wont stop and its my first time on birth control.
Birth control will usually normalise the menstrual cycle. If the bleeding is continuous and excessive then you should consult a gynaecologist for an evaluation. This can be because of messing up of the hormones or local causes like cervical erosion.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.